Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Low appetite, persistent urine infection, packed field of pus cells post bladder dilation. Taken antibiotics tablets and shots. Remedy?

hi there, my mother has packed field of pus cells and we treated her with antibiotics plus five days antibiotics shots also we have seen urologist who dialated my mother;s bladder but she still has the same problem her water intake is very less.She is 80 yrs old she has just gone breast surgery and has breast ulceration treatment she is better but because of this urine infection she is not eating and drinking i am very upset. thanks
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  232
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
It seems that your mother might be having resistant urinary tract infection, not responding with antibiotic medicines.
Go for routine urine check up and culture sensitivity test to know specific bacteria caused this infection and specific antibiotic working against them.
After culture and sensitivity test go for specific antibiotic medicine course for long period.
Give her plenty of water to flush out infection.
Keep local hygiene clean and healthy.
Ok and take care.
Answered: Sat, 26 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor